# SDR ASOA2019112683065

- Difficulty date: October 28, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 145929
- Aircraft time: 36,416 hours, 22,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Frames 18-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND FLOORBOARD SILL CORRODED AT FRAME 18-23 LEFT SIDE. MAINTENANCE REPLACED FLOORBOARD SILL AT FRAME 18-23.
